# SDR CA150804002

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 8,685 hours
- Engine: Ge CF348C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900012011
- Condition: Seized
- Location: Nr 2
- Part time: 1,463 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  NR 2 BRAKE ASSY REPLACED DUE TO NORMAL WEAR.   PERFORMED NORMAL SCHEDULED FLIGHTS, ON THE 4TH LANDING THE NR 2 BRAKE ASSY FAILED IN THE LOCKED POSITION CAUSING NR 2 TIRE TO NOT ROTATE. THE AIRCRAFT ROLLED OUT ONTO THE TAXIWAY AND THE TIRE DEFLATED.  MAINTENANCE INVESTIGATED AND FOUND THE CENTER ROTOR IN THE 5 ROTOR BRAKE PACK SEIZED WITH THE BRAKE HOT, WHEN THE BRAKE COOLED THIS ROTOR ALSO BECAME FREE TO ROTATE. MAINTENANCE ALSO FOUND THE BRAKE LEAKING FROM A PISTON AREA ONCE THE PARK BRAKE WAS REMOVED NR 2 WHEEL AND TIRE ASSY REPLACED AS WELL AS BRAKE ASSY. DETAILED INSPECTION FOR TIRE BURST DAMAGE AND BRAKE OVERHEAT CARRIED OUT WITH NO FUTURE DAMAGE OR FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE: 8 CYCLES OPERATED ON AUG 03 AND 3 CYCLES ON AUG 04 WITH NO FURTHER ISSUES.
